# SDR CAL950069

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Condition: Corroded
- Location: Rt Aft Lav
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE RT AFT LAVATORY FWD BULKHEAD SUPPORT CORRODED.  THE CORRODED SUPPORT ANGLE WAS REMOVED, AND A NEW ONE WAS INSTALLED IAW SRM 53-10-2, 51-30-2, AND 51-10-1.  (W)
